# SDR AMTA200600079

- Difficulty date: January 25, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 14513
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, AFT, TWO EXTERIOR EMERGENCY LIGHTS OUT.  DURING T/S, FUSE BROKE OFF IN POWER SUPPLY M1695.  REMOVED AND REPLACED POWER SUPPLY M1695.  ALSO REPLACED BAD FUSE IN POWER SUPPLY M1691.  ALSO, REPLACED BAD FUSEL IN POWER SUPPLY M1691 TO FIX INOPERATIVE LIGHTS.  ALL EMERGENCY LIGHTS NOW CHECK GOOD.  (M)
